# SDR ASAA2023040642751

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 69,053 hours, 35,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATES THAT L1 DOOR STICKS AND IS VERY DIFFICULT TO OPEN. DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. LUBRICTAED DOOR HINGE AND TRACKS. CYCLED L1 DOOR SEVERAL TIMES. OPS CK DUE.
